Regular Splittings and Monotone Iteration Functions.
Numerische Mathematik, Tome 46 (1985), pp. 213-228
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monotone iteration functions, partially ordered Banach spaces, iteration methods, regular splitting
@article{NUMA_1985__46_132992,
author = {Peter Volkmann and G\"otz Alefeld},
title = {Regular {Splittings} and {Monotone} {Iteration} {Functions.}},
journal = {Numerische Mathematik},
pages = {213--228},
year = {1985},
volume = {46},
zbl = {0571.65043},
url = {http://geodesic.mathdoc.fr/item/NUMA_1985__46_132992/}
}
Peter Volkmann; Götz Alefeld. Regular Splittings and Monotone Iteration Functions.. Numerische Mathematik, Tome 46 (1985), pp. 213-228. http://geodesic.mathdoc.fr/item/NUMA_1985__46_132992/